# SDR ASAA2014042007540

- Difficulty date: April 20, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 35,866 hours, 11,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE IN FWD CARGO BS 500C - 500I.  ACFT GROUNDED.  REMOVED CORROSION,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REPAIRED ANGLE IAW SRM 53-00-53-2R-5.
